# SDR ASOA2013022503061

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 25,305 hours, 23,263 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Doo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED SERVICE DOOR HANDLE, OPS CHECK GOOD IAW AMM 52-41-00.
